Academic Journals Database
Disseminating quality controlled scientific knowledge

Pure Mathematics

ISSN: 2160--7583
Publisher: Hans Publishers


ADD TO MY LIST
 
对偶平坦的四次根式度量 Dually Flat Fourth Root Metric

Author(s): 徐兵
Volume: 03
Issue: 03
Year: 2013
国学思想与大学数学 Chinese Traditional Culture and College Mathematics

Author(s): 王华明 | 纪媛媛
Volume: 03
Issue: 03
Year: 2013
纯正超rpp半群 Orthodox Super rpp Semigroups

Author(s): 吴瑕 | 郭小江 | 邱小伟
Volume: 03
Issue: 02
Year: 2013
实单位球上的面积积分算子 Area Integral Operator on the Real Unit Ball

Author(s): 王东方 | 马柏林 | 沈丹桂
Volume: 03
Issue: 01
Year: 2013
拓扑空间偶范畴中的同伦正则态射 On Homotopy Regular Morphism in the Category of Topological Pairs

Author(s): 钱有华 | 平麟 | 陈胜敏
Volume: 03
Issue: 01
Year: 2013
三角环上的Jordan可导映射 Jordan Derivable Maps on Triangular Rings

Author(s): 张慧愿 | 薛春慧 | 安润玲
Volume: 03
Issue: 01
Year: 2013
环F2+vF2上的自对偶置换码 Self-Dual Permutation Codes over F2+vF2

Author(s): 张光辉
Volume: 02
Issue: 04
Year: 2012
本原可分rpp半群 Primitively Decomposable rpp Semigroups

Author(s): 邱小伟 | 郭小江 | 王军旗 | 吴瑕
Volume: 02
Issue: 04
Year: 2012
两两广义NQD列的强大数定律 On the Strong Law of Large Numbers for Generalized Pairwise NQD Random Sequences

Author(s): 邓总纲 | 周金玉 | 肖前军 | 马云
Volume: 02
Issue: 04
Year: 2012
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil